Top 9 Extended Release Acetaminophen – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

650 mg, 400 Count, Arthritis Pain, Amazon Basic Care Acetaminophen Extended-Release Tablets

#ad
Amazon Basic Care #ad - Push & turn cap: the container has a child-resistant cap. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,.

Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. Under 18 years of age, ask a doctor. This product is gluten free. Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin.

Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, the common cold, premenstrual and menstrual cramps, headache, toothache. Effective for minor arthritis pain. This product is a pain reliever and fever reducer for adults.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

2. Good Sense

#ad

Arthritis Pain, GoodSense Acetaminophen Extended-Release Tablets, 400 Count, 650 mg

#ad
Good Sense #ad - Aspirin free, pain reliever and fever reducer, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, and contain no aspirin. Under 18 years of age, ask a doctor.

Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Purpose: goodsense acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. Effective for minor arthritis pain. This product is a pain reliever and fever reducer for adults. Active ingredient: goodsense acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg.

This product is gluten free. Push & turn cap: the container has a child-resistant cap. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, the common cold, premenstrual and menstrual cramps, headache, backache, toothache.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.5 Inches
Length3.07 Inches
Width3.07 Inches
Part Numberbergw-929
ModelCSAVBLK;ASD;LF

3. Aurohealth

#ad

Aurohealth 8 Hour Acetaminophen Extended-Release Tablets 650mg

#ad
Aurohealth #ad - Purpose: aurohealth acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. Push & turn cap: the container has a child-resistant cap.

Under 18 years of age, ask a doctor. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. This product is gluten free. Effective for minor arthritis pain. This product is a pain reliever and fever reducer for adults. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, headache, the common cold, premenstrual and menstrual cramps, backache, toothache.

Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Active ingredient: aurohealth acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,.
BrandAurohealth #ad
ManufacturerAurohealth #ad
Part Number5860273094

4. Equate

#ad

Arthritis Pain Reliever, Extended Release, Acetaminophen 650 Mg, 100-Count, Equate

#ad
Equate #ad - Extended-release Tablets. For the temporary Relief of Minor Arthritis Pain. Acetaminophen 650 mg. Compare to Tylenol Arthritis Pain active ingredients. Lasts up to 8 Hours.
BrandEquate #ad
ManufacturerEquate #ad
Height5 Inches
Length3 Inches
Weight0.15 Pounds
Width2 Inches

5. Tylenol

#ad

100 ct, Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain

#ad
Tylenol #ad - Experience effective relief and alleviate minor arthritic knee and joint aches and pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.

Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, knee pain, toothache, the common cold, muscle aches, headache, joint ache, including those due to arthritis, backache, and pre-menstrual and menstrual cramps.1100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.

Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.06 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

6. Members Mark

#ad

Member's Mark 650mg Acetaminophen Extended Release Pain Reliever Fever Reducer Arthritis Pain Caplets 2 bottles 400 caplets

#ad
Members Mark #ad - For the temporary relief of minor arthritis pain. Extended-release tablets. Compare to tylenol 8HR Arthritis Pain active ingredient. Lasts up to 8 hours. Aspirin and gluten free.
BrandMembers Mark #ad
ManufacturerMember's Mark #ad
Part NumberCA-041717-1883

7. Quality Choice

#ad

Quality Choice Acetaminophen Extended Release 650 mg 8 hr. Caplet

#ad
Quality Choice #ad - Compares to the active ingredient in Tylenol 8 hr Arthritis Pain. 225 caplets. Extended-release for the temporary relief of minor arthritis. Contains No Aspirin. 650 mg each.
BrandQuality Choice #ad
ManufacturerC.D.M.A., Inc. #ad
Height5.25 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberQC99770

8. Ohm

#ad

100 Caplets, Pain Reliever, 650mg, Fever Reducer, OHM Arthritis Pain Relief Acetaminophen, Extended Release Tablets USP

#ad
Ohm #ad - Pain reliever/fever reducer. Compares to the active ingredient of Tylenol Arthritis Pain. Last up to 8 Hours. For the temporary Relief of Minor Arthritis Pain.
BrandOhm #ad
ManufacturerOhm Laboratories Inc. #ad
Part Number299156
ModelOHM299156

9. Major Pharmaceuticals

#ad

Mapap Arthritis Pain Acetaminophen 650 Milligram Extended-Release Pills, Pack of 1, 100 Count

#ad
Major Pharmaceuticals #ad - Exp. Temporarily Reduces Fever. Date 09/2015 or Later. Temporarily relieves minor aches and pains due to: minor Pain of Arthritis, Muscular Aches, Backache, Premenstrual and Menstrual Cramps, The Common Cold, Headache, Toothache. Extended released acetaminophen, Fast and Long Lasting Controls Arthritic Pain Both Safely and Effectively.
BrandMajor Pharmaceuticals #ad
ManufacturerMajor Pharmaceuticals #ad
Part Number00904576960